Harvard Health Blog

What should you do if your blood pressure medication has been recalled?

What should you do if your blood pressure medication has been recalled? By: James Yeh, MD, MPH, Contributor Over the past several months, you may have heard that the FDA has recalled certain lots of angiotensin II receptor blocker (ARB) medications due to the presence of impurities. These contaminants nitrosamine impurities may occur as a byproduct of the manufacturing process. They include N-Nitrosodiethylamine (NDEA) and N-Nitrosodimethylamine (NDMA), which can potentially cause cancer.…

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In